# SDR ASAA2014111109643

- Difficulty date: November 11, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 29,830 hours, 9,271 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE COCKPIT WINDOW OVERHEATED.  AFTER SWITCH CYCLED, LIGHT REMAINED ON. WINDOW HOT TO TOUCH - TWICE AS HOT AS LT SIDE WINDOW.  THIS OCCURRED IN CRUISE FLT WITH OAT OF -59C.  ACFT GROUNDED. NO HISTORY-COULD NOT DUPLICATE PROBLEM. R2 WINDOW RESISTANCE IS 61.2 AND TAPPED CORRECTLY. CONTROLLER LOGGED 2 SENSOR FAULTS. FOUND 2 BAD CRIMPS ON WINDOW SENSOR. RE-TERMINATED WIRING AT R2 SENSOR AND SWAPPED TO SPARE SENSOR. R2 WINDOW HEAT OPS NORMAL REF 30-41-00, 20-30-11 WDM.
